# SDR DALA2024112011096

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,856 hours, 32,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 1R DOOR NOT FULLY DISARMING. CORRECTIVE ACTION: T/S INSTALLED GIRT BAR AND ADJ, REPLACED GIRT BAR AFT BRACKET ASSY BUSHINGS, ADJ FORE AND AFT RADIUS RODS. RPLACD FWD AND AFT CAM BUSHING PER B757 AMM 52-11. OPS CK GOOD. ADJ, RIG AND SAFETY OF DOOR MECH GOOD.
